Alert archive / Louisiana / Gale Warnings in 2024
Gale Warning 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Jan 11, 2024, 2:49 PM CST. It took effect at Jan 12, 2024, 7:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2024, 2:49 PM CST (20:49 UTC)
- In effect from
- Jan 12, 2024, 7:00 AM CST
- Expired
- Jan 12, 2024, 6:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
507 WHUS74 KLCH 112049 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 249 PM CST Thu Jan 11 2024 GMZ430-432-121200- /O.EXP.KLCH.LO.Y.0003.000000T0000Z-240111T2100Z/ /O.CON.KLCH.SC.Y.0006.240112T0600Z-240113T0000Z/ /O.NEW.KLCH.LO.Y.0004.240112T1200Z-240112T1800Z/ Sabine Lake-Calcasieu Lake- 249 PM CST Thu Jan 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY... ...LOW WATER ADVISORY IN EFFECT FROM 6 AM TO NOON CST FRIDAY... ...LOW WATER ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 40 kt expected. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...For the Small Craft Advisory, from midnight tonight to 6 PM CST Friday. For the Low Water Advisory, from 6 AM to noon CST Friday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS...Tides are expected to fall to between -1.0 and -1.5 feet mean lower low water again Friday morning before recovering through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ450-452-455-470-472-475-121200- /O.CON.KLCH.SC.Y.0006.240112T0600Z-240112T1300Z/ /O.UPG.KLCH.GL.A.0002.240112T1300Z-240113T0000Z/ /O.NEW.KLCH.GL.W.0002.240112T1300Z-240113T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 249 PM CST Thu Jan 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST FRIDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 6 PM CST FRIDAY... * WHAT....For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft expected. For the Gale Warning, west winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 12 ft possible. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Small Craft Advisory, from midnight tonight to 7 AM CST Friday. For the Gale Warning, from 7 AM to 6 PM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ435-436-121200- /O.CON.KLCH.SC.Y.0006.240112T0600Z-240113T0000Z/ Vermilion and West Cote Blanche Bays- Atchafalaya and East Cote Blanche Bays- 249 PM CST Thu Jan 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY... * WHAT...South winds 15 to 25 kt becoming west with gusts up to 35 kt expected. * WHERE...Vermilion and West Cote Blanche Bays and Atchafalaya and East Cote Blanche Bays. * WHEN...From midnight tonight to 6 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
541 WHUS74 KLCH 120325 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 925 PM CST Thu Jan 11 2024 GMZ450-452-455-470-472-475-121400- /O.CON.KLCH.SC.Y.0006.240112T0600Z-240112T1300Z/ /O.CON.KLCH.GL.W.0002.240112T1300Z-240113T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 925 PM CST Thu Jan 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 6 PM CST FRIDAY... * WHAT...For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. For the Gale Warning, west winds 30 to 35 kt with gusts up to 40 kt and seas 7 to 10 ft possible. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Small Craft Advisory, from midnight tonight to 7 AM CST Friday. For the Gale Warning, from 7 AM to 6 PM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-121400- /O.CON.KLCH.SC.Y.0006.240112T0600Z-240113T0000Z/ /O.CON.KLCH.LO.Y.0004.240112T1200Z-240112T1800Z/ Sabine Lake-Calcasieu Lake- 925 PM CST Thu Jan 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST FRIDAY... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, west winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...For the Small Craft Advisory, from midnight tonight to 6 PM CST Friday. For the Low Water Advisory, from 6 AM to noon CST Friday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS...Tides are expected to fall to between -1.0 and -1.5 feet mean lower low water Friday morning before recovering through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ435-436-121400- /O.CON.KLCH.SC.Y.0006.240112T0600Z-240113T0000Z/ Vermilion and West Cote Blanche Bays- Atchafalaya and East Cote Blanche Bays- 925 PM CST Thu Jan 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... * WHAT...South winds 15 to 25 kt becoming west with gusts up to 30 kt expected. * WHERE...Vermilion and West Cote Blanche Bays and Atchafalaya and East Cote Blanche Bays. * WHEN...From midnight tonight to 6 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
501 WHUS74 KLCH 120810 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 210 AM CST Fri Jan 12 2024 GMZ450-452-455-470-472-475-121800- /O.CON.KLCH.SC.Y.0006.000000T0000Z-240112T1300Z/ /O.CON.KLCH.GL.W.0002.240112T1300Z-240113T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 210 AM CST Fri Jan 12 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. For the Gale Warning, west winds 30 to 35 kt with gusts up to 40 kt and seas 7 to 10 ft possible. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Small Craft Advisory, from midnight tonight to 7 AM CST Friday. For the Gale Warning, from 7 AM to 6 PM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-121800- /O.CON.KLCH.SC.Y.0006.000000T0000Z-240113T0000Z/ /O.CON.KLCH.LO.Y.0004.240112T1200Z-240112T1800Z/ Sabine Lake-Calcasieu Lake- 210 AM CST Fri Jan 12 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO NOON CST TODAY... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, west winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...For the Small Craft Advisory, from midnight tonight to 6 PM CST Friday. For the Low Water Advisory, from 6 AM to noon CST Friday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ435-436-121800- /O.CON.KLCH.SC.Y.0006.000000T0000Z-240113T0000Z/ Vermilion and West Cote Blanche Bays- Atchafalaya and East Cote Blanche Bays- 210 AM CST Fri Jan 12 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 15 to 25 kt becoming west with gusts up to 30 kt expected. * WHERE...Vermilion and West Cote Blanche Bays and Atchafalaya and East Cote Blanche Bays. * WHEN...From midnight tonight to 6 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
011 WHUS74 KLCH 122033 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 233 PM CST Fri Jan 12 2024 GMZ450-452-455-470-472-475-130600- /O.CON.KLCH.GL.W.0002.000000T0000Z-240113T0000Z/ /O.NEW.KLCH.SC.Y.0007.240113T0000Z-240113T0600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 233 PM CST Fri Jan 12 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 9 ft. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-436-130000- /O.CON.KLCH.SC.Y.0006.000000T0000Z-240113T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays- Atchafalaya and East Cote Blanche Bays- 233 PM CST Fri Jan 12 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, west winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...For the Small Craft Advisory, from midnight tonight to 6 PM CST Friday. For the Low Water Advisory, from 6 AM to noon CST Friday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Jan 11, 12:52 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Jan 11, 12:52 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1252 PM CST Thu Jan 11 2024
...New AVIATION...
.SYNOPSIS...
Issued at 510 AM CST Thu Jan 11 2024
Latest UA analysis and WV imagery shows broad cyclonic flow
across the CONUS. A couple of embedded shortwave features are
noted over the Great Lakes and upstream over the western US.
Further south, relatively undisturbed west to southwest flow is
noted over the southern US/Gulf coast states, with moisture
streaming across the Gulf of Mexico within the subtropical jet.
At the surface, high pressure is now situated over FL, ridging
west across the northern Gulf of Mexico. Winds are calm to light
and southerly. In response, temperatures are much milder tonight
compared to last night, from 10 to 20 degrees warmer, with
readings ranging from the middle 40s to middle 50s.
The main weather highlights for the forecast period continue to be
a system tonight into Friday that will bring some more showers and
storms to the region, with a few strong to severe storms
possible, as well as strong and gusty non-thunderstorm winds. The
other highlight is the arrival of an arctic airmass early next
week that will bring some of the coldest temperatures of the
season.
24
&&
.SHORT TERM...
(Today through Saturday night)
Issued at 510 AM CST Thu Jan 11 2024
Warm advection will become better established today as lee
cyclogenesis develops in response to the shortwave over the
western US moving east. The low will deepens as it moves over the
southern plains. Gusty southerly winds will develop across the
area, but speeds should remain below advisory criteria through the
day. Temperatures will warm up with highs climbing into the low
70s as clouds increase across the area. Good low level moisture
return is also expected as dewpoints climb into the lower to
middle 60s.
Shortwave energy translating through the base of the mid and
upper trough will pivot across the southern plains this evening,
with the trough acquiring a more negative tilt as it approaches
the lower MS Valley. A 100-120 KT midlevel jet will accompany the
shortwave, nosing into the region atop a strengthening 50-60 KT
low level jet. This will create impressive deep layer shear over
the region with bulk shear values exceeding 70 KT and in some
cases over 80 KT. However, storms may struggle to acquire
sufficient depth or organization as forecast soundings show a
moist adiabatic profile near the surface beneath a fairly decent
cap aloft that will be slow to erode. The likeliest time for any
strengthening will be with a broken squall line that develops
along the frontal boundary as it crosses the area late tonight
into early Friday morning. There has been little change to the
severe outlook across the area this morning, with a SLGT risk for
severe storms north of I-10 and a MRGL risk to the south, with
damaging wind gusts or isolated tornadoes the primary threat, with
hail a secondary threat. Heavy rainfall does not look to be an
issue with this system as deep moisture advection is not quite as
prolific as it was with the system earlier this week. Overall
rainfall totals should stay below one half inch.
Given the robust wind fields associated with this system,
strong non-thunderstorm winds are expected to begin developing by
midnight tonight, continuing into Friday. South winds 15 to 25 mph
Thursday evening will shift west by late night into early Friday
and strengthen to 20 to 30 mph sustained. Wind gusts could
approach 45 mph. With this expected to begin within 24 hours, went
ahead and issued a Wind Advisory that will begin at midnight
tonight.
Drier and colder conditions will spread into the region in the
wake of the front Friday. High temperatures will likely occur
early in the day with cold air advection developing after the
front moves through in the morning. As the surface high builds
into the area Friday night, winds will lighten and, combined with
clear skies, freezing temperatures will be likely across all but
the immediate coast. At this time, lows are expected to remain
above hard freeze levels, but subfreezing temps are expected to
last about 4 to 6 hours across portions of central LA into the
Lakes region of TX, with areas of frost expected as far south as
the I-10 corridor.
Temperatures will quickly moderate on Saturday as the surface
slides east of the area, and southerly winds re-develop. High
temperatures will rebound into the middle to upper 50s with dry
weather to continue. By Saturday night, attention will be on the
next front that is expected to move into the area on Sunday.
24
&&
.LONG TERM...
(Sunday through Thursday)
Issued at 510 AM CST Thu Jan 11 2024
...Arctic front and potential winter weather early next week...
While confidence is high that very cold temperatures are expected
by late in the weekend into early next week, there is still quite
a bit of uncertainty in the details. The latest guidance runs have
developed some discrepancies with respect to the timing of the
arrival of the front, with the 00Z ECMWF and 06Z NAM12 hinting at
a much earlier arrival with the front moving off the coast by 12Z
Sunday. By contrast, the 00Z GFS and CMC lag arrival by nearly 24
hours. Needless to say, this leads to a somewhat problematic
temperature forecast for Sunday night and Monday. The operational
NBM continues to lean toward consistency with the previous
forecast, and until a little better model agreement is achieved,
this will be the basis for the forecast.
The latest forecast continues to show the front arriving by Sunday
evening, with temperatures falling overnight into the middle 20s
north to middle/upper 30s south. High temperatures on Monday
continue to be a target of opportunity for adjustments as this
morning's NBM guidance was a little warmer than the previous
forecast. The operational NBM did fall close to the ensemble mean
and NBM50pct, but with strong CAA and cloudy skies lingering
through the day, temperatures will likely struggle to climb much.
Thus, opted to use a blend of NBM with the previous forecast and
NBM25pct, and this produced high temps in the 40s which is
probably still a bit too warm.
Hard freeze conditions are expected to develop Monday night and
again Tuesday night with lows falling into the teens across the
northern zones with lower 20s to the south. Dangerous wind chills
are also expected, especially on Monday night as north winds will
be 10-15 mph and gusty. Apparent temperature forecasts indicate
wind chills falling into the single digits across the area Monday
night, with much of the area below local Wind Chill Advisory
criteria of 13 degrees F.
Lastly, the passage of a disturbance aloft will generate some
post-frontal precipitation from Sunday night into Monday night.
There still appears to be a window where freezing temperatures
arrive before drier air does, and this could produce a mix of
rain and freezing rain across our northern tier of counties and
parishes Monday afternoon and evening. Any wintry precip is
expected to be light, and no accumulations are expected. However,
elevated roadways and bridges could develop icy spots and drivers
should use caution.
Dry weather is expected to return by Tuesday into Wednesday. The
cold airmass will stick around for a day or so before retreating
by midweek.
24
&&
.AVIATION...
(18Z TAFS)
Issued at 1219 PM CST Thu Jan 11 2024
Immediate concerns for TAF locales is the increasingly strong and
gusty winds this afternoon that will last through tomorrow/Friday.
The next concern will be a strong cold front that will sweep
through after midnight from west to east and exit the area by
Friday mid morning. Strong to perhaps severe storms are possible,
with the best chance in central LA. MVFR and/or brief IFR
CIGs/VSBYs will accompany the front, especially with heavier
showers/storms. As the front exists the region, strong and gusty
westerly winds will continue.
&&
.MARINE...
Issued at 510 AM CST Thu Jan 11 2024
Water levels on area lakes and bays will again be abnormally low
as tides continue to run about 1 to 2 feet below predicted levels.
Onshore flow will strengthen again late Thursday into Friday as
another strong storm system approaches the area.
Hazardous marine conditions are expected to begin developing late
tonight and continue into Friday with gale force wind gusts and
steep and very rough seas expected, as winds shift from a
southerly direction to the west and northwest. Conditions will
improve Friday night, with winds becoming onshore again on
Saturday. An arctic cold front is expected to arrive late Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 52 64 26 56 / 80 30 0 0
LCH 55 65 32 56 / 60 20 0 0
LFT 60 68 33 57 / 50 50 0 0
BPT 54 63 34 59 / 60 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from midnight tonight to 6 PM CST Friday for
LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-
252>254.
TX...Wind Advisory from midnight tonight to 6 PM CST Friday for
TXZ180-201-259>262-515-516-615-616.
GM...Low Water Advisory until 3 PM CST this afternoon for GMZ430-432.
Small Craft Advisory from midnight tonight to 6 PM CST Friday
for GMZ430-432-435-436.
Small Craft Advisory from midnight tonight to 7 AM CST Friday
for GMZ450-452-455-470-472-475.
Gale Watch from Friday morning through Friday afternoon for
GMZ450-452-455-470-472-475.
&&
SHORT TERM...24
LONG TERM....24
AVIATION...24The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:32 AM CST | Wind Advisory | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 10 more | 38 hr |
| Jan 11, 2:49 PM CST | Low Water Advisory | LCH | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.